# SDR ASAA0280348

- Difficulty date: October 3, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984113
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING LINE CHECK, THE TAILCONE WAS INADVERTENTLY RELEASED, AND WAS DAMAGED AS A RESULT OF THE FALL.  THE AFT EMERGENCY ESCAPE SLIDE, RIGGED TO AUTOMATICALLY DEPLOY UPON TAILCONE RELEASE, DID NOT DEPLOY.  INSPECTION OF THE ESCAPE SLIDE PACK AND ITS RIGGING REVEALED NO ANOMALIES WHICH MIGHT ACCOUNT FOR THE NON-DEPLOYMENT.  THE DAMAGED TAILCONE WAS REPLACED AND THE SLIDE RE-RIGGED.  THE SLIDE WAS SUBSEQUENTLY REMOVED FOR OVERHAUL ON NOV 12.  (M)
